Remark on a certain formula of integral calculus
Časopis pro pěstování mathematiky a fysiky (1900)
- Volume: 029, Issue: 1, page 39-41
- ISSN: 1802-114X
Access Full Article
topHow to cite
topLerch, Matyáš. "Poznámka o jistém vzorci z počtu integrálního." Časopis pro pěstování mathematiky a fysiky 029.1 (1900): 39-41. <http://eudml.org/doc/19920>.
@article{Lerch1900,
author = {Lerch, Matyáš},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {1},
pages = {39-41},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Poznámka o jistém vzorci z počtu integrálního},
url = {http://eudml.org/doc/19920},
volume = {029},
year = {1900},
}
TY - JOUR
AU - Lerch, Matyáš
TI - Poznámka o jistém vzorci z počtu integrálního
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1900
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 029
IS - 1
SP - 39
EP - 41
LA - cze
UR - http://eudml.org/doc/19920
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.